Alert archive / Arkansas / Tornado Warnings in 2008

Tornado Warning 36, NWS Shreveport, LA

April 10, 2008Miller County, Arkansas; Cass County, Texas

NWS Shreveport, LA issued this tornado warning at Apr 10, 2008, 8:44 AM CDT for Miller County, Arkansas; Cass County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2008, 8:44 AM CDT (13:44 UTC)
Expired
Apr 10, 2008, 9:15 AM CDT
In force
31 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Miller County, AR, Cass County, TX

The radar

The Shreveport radar (KSHV), 104 km from the middle of the area, began a volume at 13:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 3:54 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 1.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 580 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 323 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
580 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
323 m²/s²
0-3 km storm-relative helicity
615 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSHV 101344
TORSHV
ARC091-TXC067-101415-
/O.NEW.KSHV.TO.W.0036.080410T1344Z-080410T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
844 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME NORTHEASTERN CASS COUNTY IN NORTHEAST TEXAS...
  MILLER COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 915 AM CDT

* AT 844 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
  NORTHWEST OF BRIGHTSTAR...OR ABOUT 9 MILES NORTHEAST OF ATLANTA...
  MOVING NORTHEAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  FOUKE BY 855 AM CDT...
  GENOA BY 900 AM CDT...
  GARLAND BY 910 AM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY FOR
SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA AND NORTHEASTERN TEXAS. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 400 PM CDT THURSDAY
AFTERNOON FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA.

LAT...LON 3351 9373 3346 9372 3343 9374 3337 9369
      3329 9370 3309 9402 3324 9411 3346 9391
      3353 9376
TIME...MOT...LOC 1344Z 233DEG 41KT 3322 9402

$$

13
2 follow-up statements
000 
WWUS54 KSHV 101350
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
849 AM CDT THU APR 10 2008

ARC091-TXC067-101415-
/O.CON.KSHV.TO.W.0036.000000T0000Z-080410T1415Z/
MILLER AR-CASS TX-
849 AM CDT THU APR 10 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR EXTREME
NORTHEASTERN CASS AND CENTRAL MILLER COUNTIES...

AT 849 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 5 MILES SOUTHWEST OF
FOUKE...MOVING NORTHEAST AT 45 MPH. IF YOU LIVE IN THE FOUKE...
GENOA OR GARLAND COMMUNITIES...TAKE COVER IMMEDIATELY. 

THE TORNADO WILL BE NEAR...
  FOUKE AND FERGUSON BY 855 AM CDT...
  GENOA BY 900 AM CDT...
  GARLAND BY 910 AM CDT...
  7 MILES SOUTHEAST OF HERVEY BY 915 AM CDT...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY FOR
SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA AND NORTHEASTERN TEXAS. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 400 PM CDT THURSDAY
AFTERNOON FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA.

LAT...LON 3351 9373 3346 9372 3343 9374 3337 9369
      3329 9370 3309 9402 3324 9411 3346 9391
      3352 9376
TIME...MOT...LOC 1349Z 233DEG 41KT 3325 9396

$$

13
000 
WWUS54 KSHV 101358
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
858 AM CDT THU APR 10 2008

TXC067-101408-
/O.CAN.KSHV.TO.W.0036.000000T0000Z-080410T1415Z/
CASS TX-
858 AM CDT THU APR 10 2008

...THE TORNADO WARNING FOR EXTREME NORTHEASTERN CASS COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY FOR
SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA AND NORTHEASTERN TEXAS. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 400 PM CDT THURSDAY
AFTERNOON FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA.

LAT...LON 3351 9373 3346 9372 3343 9374 3336 9369
      3329 9370 3315 9393 3329 9403 3346 9391
      3352 9376
TIME...MOT...LOC 1358Z 233DEG 41KT 3331 9386

$$

ARC091-101415-
/O.CON.KSHV.TO.W.0036.000000T0000Z-080410T1415Z/
MILLER AR-
858 AM CDT THU APR 10 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR CENTRAL
MILLER COUNTY...

AT 858 AM CDT...A TORNADO WAS REPORTED.  THIS TORNADO WAS LOCATED
NEAR FOUKE...OR ABOUT 13 MILES SOUTHEAST OF TEXARKANA...MOVING
NORTHEAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  GARLAND BY 910 AM CDT...
  8 MILES SOUTHEAST OF HERVEY BY 915 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY FOR
SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA AND NORTHEASTERN TEXAS. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 400 PM CDT THURSDAY
AFTERNOON FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA.

LAT...LON 3351 9373 3346 9372 3343 9374 3336 9369
      3329 9370 3315 9393 3329 9403 3346 9391
      3352 9376
TIME...MOT...LOC 1358Z 233DEG 41KT 3331 9386

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 10, 3:56 AM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, Apr 10, 3:56 AM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
356 AM CDT THU APR 10 2008

.DISCUSSION...

STRONG SURFACE LOW WAS CENTERED NEAR THE DALLAS FORT WORTH METROPLEX
EARLY THIS MORNING WITH ASSOCIATED UPPER LOW OVER THE NORTHERN
TEXAS PANHANDLE. THE SYSTEM WILL MOVE NORTHEAST TODAY...DRIVING A
SQUALL LINE INTO THE AREA THIS MORNING. TORNADO WATCH WILL BE OUT
SHORTLY TO COVER WESTERN HALF OF AREA THROUGH NOON. SEVERE EMPHASIS
WILL SHIFT TO THE EASTERN PORTION OF THE CWA DURING THE AFTERNOON.
DRY AIR WILL SPILL INTO THE WEST...ENDING RAIN CHANCES BY EARLY
AFTERNOON. UPPER TROUGH WILL BE SLOW TO CROSS THE AREA. NOT
EXPECTING THIS TO HAPPEN UNTIL FRIDAY NIGHT. THUS WILL HAVE TO
HANG ON TO POPS EAST THROUGH FRIDAY. ON SATURDAY...COOLER AND
DRIER AIR WILL SPILL OVER THE REGION. FREEZING TEMPS POSSIBLE BY
SUNDAY MORNING OVER NORTHERN ZONES. THE COOL AND DRY AIR WILL
LINGER INTO EARLY NEXT WEEK.

&&

.AVIATION...
ONGOING MVFR/LOW VFR CIGS...AND SOUTH WINDS 15-20G30KTS. WIND TREND
THRU 12Z INCREASING WEST...DECREASING EAST. LARGE SCALE LEWP SQUALL LINE
OVER CENTRAL TX...MAKING QUICK PROGRESS TO ENE. CURRENT TRACKING
COULD PLACE IN LEADING EDGE TSTMS INTO TYR BY 11Z. WITH FAST MOVG...ONLY
PLACED TYR 11-14Z. HOWEVER...SLOWED LINE AS IT MOVES EAST...NOT INTO MLU
UNTIL 17-23Z...LONGER DURATION MLU...MOST SVR ELD...WELL INTO
MODERATE SVR RISK AREA. PLACED STG GUSTS WITH TSTMS...GIVEN LOW LVL JETS
60-70KTS. WITH PASSAGE OF STORMS...ASSOCIATED WITH DRYLINE...APPEARS
MSTR INSUFFICENT FOR CONVECTION WITH COLD FRONT ARRIVING LATE
THURSDAY NIGHT. WILL TEMPO MVFR CIGS BEFORE FROPA WITH GOOD
SOUTHERLY WINDS CONTINUE BEHIND DRYLINE. /VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  84  61  74  47 /  70  20  30  10
MLU  83  63  74  47 /  60  60  40  20
DEQ  79  49  68  39 /  70  10  10  10
TXK  80  54  69  44 /  70  10  10  10
ELD  82  60  73  44 /  70  50  30  10
TYR  82  56  73  45 /  60  10  10  10
GGG  85  58  73  46 /  60  10  10  10
LFK  83  64  76  48 /  60  20  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 4 PM THURSDAY FOR THE FOLLOWING ZONES:
     HEMPSTEAD...HOWARD...LITTLE RIVER...MILLER...NEVADA...AND
     SEVIER.

     LAKE WIND ADVISORY FROM 7 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES:
     COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
     RIVER...MILLER...NEVADA...SEVIER...AND UNION AR.

LA...LAKE WIND ADVISORY FROM 7 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES:
     BIENVILLE...BOSSIER...CADDO...CALDWELL...CLAIBORNE...DE
     SOTO...GRANT...JACKSON...LA
     SALLE...LINCOLN...NATCHITOCHES...OUACHITA...RED
     RIVER...SABINE LA...UNION LA...WEBSTER...AND WINN.

OK...FLASH FLOOD WATCH UNTIL 4 PM THURSDAY FOR THE FOLLOWING ZONES:
     AND MCCURTAIN.

     LAKE WIND ADVISORY FROM 7 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: AND MCCURTAIN.

TX...FLASH FLOOD WATCH UNTIL 4 PM THURSDAY FOR THE FOLLOWING ZONES:
     BOWIE...CAMP...CASS...FRANKLIN...MORRIS...RED
     RIVER...TITUS...UPSHUR...AND WOOD.

     LAKE WIND ADVISORY FROM 7 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES:
     ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG...HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...RED
     RIVER...RUSK...SABINE TX...SAN
     AUGUSTINE...SHELBY...SMITH...TITUS...UPSHUR...AND WOOD.

&&

14/07
Hazardous weather outlook, Apr 10, 6:00 AM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 AM CDT THU APR 10 2008

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-101700-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
600 AM CDT THU APR 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY ACROSS
MUCH OF THE FOUR STATE REGION. LARGE HAIL...ISOLATED TORNADOES...
DAMAGING WINDS...AND HEAVY RAINFALL WILL BE POSSIBLE.

A POWERFUL UPPER LEVEL DISTURBANCE IS FORECAST TO MOVE INTO THE
SOUTHERN PLAINS...PUSHING A DRYLINE INTO EAST TEXAS BY THIS
AFTERNOON. A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS
EAST TEXAS AND SOUTHEAST OKLAHOMA EARLY THIS MORNING...REACHING
SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA BY MID MORNING.
THE STORMS WILL REACH SOUTH CENTRAL ARKANSAS AND NORTH CENTRAL
LOUISIANA BY MIDDAY. THE GREATEST RISK FROM THESE STORMS WILL BE
DAMAGING WINDS. SOME MARGINALLY SEVERE HAIL...UP TO ONE INCH IN
DIAMETER...IS POSSIBLE. A FEW TORNADOES MAY ALSO SPIN UP ALONG THE
LINE OF STORMS.

FLASH FLOODING IS ALSO POSSIBLE ACROSS SOUTHEAST OKLAHOMA...
SOUTHWEST ARKANSAS AND A PORTIONS OF NORTHEAST TEXAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED THUNDERSTORMS ARE POSSIBLE OVER MUCH OF NORTHWEST AND
NORTH CENTRAL LOUISIANA FRIDAY. THESE STORMS ARE EXPECTED TO REMAIN
BELOW SEVERE LIMITS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THROUGH THIS AFTERNOON.

In the hours before

Local storm report, Apr 10, 6:01 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
601 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     NON-TSTM WND DMG GILMER                  32.73N 94.95W
04/10/2008                   UPSHUR             TX   LAW ENFORCEMENT

            A FEW TREES DOWN RESULTING IN POWER OUTAGES ACROSS
            EASTERN PORTIONS OF THE COUNTY. WINDS ASSOCIATED WITH
            NON-THUNDERSTORM WIND GUSTS.

0500 AM     NON-TSTM WND DMG TYLER                   32.33N 95.30W
04/10/2008                   SMITH              TX   LAW ENFORCEMENT

            A FEW TREES DOWN ACROSS THE NORTHWEST AND SOUTHWEST
            PORTIONS OF THE COUNTY. WINDS ASSOCIATED WITH
            NON-THUNDERSTORM WIND GUSTS.

0500 AM     NON-TSTM WND DMG 5 E PITTSBURG           33.00N 94.88W
04/10/2008                   CAMP               TX   LAW ENFORCEMENT

            TREES DOWN ACROSS FM 993 AND FM 2254 RESULTING IN SOME
            POWER OUTAGES. WINDS ASSOCIATED WITH NON-THUNDERSTORM
            WIND GUSTS.

&&

MBERRY
Local storm report, Apr 10, 6:33 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
633 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     TSTM WND DMG     5 NW QUITMAN            32.85N 95.51W
04/10/2008                   WOOD               TX   LAW ENFORCEMENT

            TREES DOWNED ALONG HWY 154 NORTHWEST OF TOWN.

0620 AM     TSTM WND DMG     CLARKSVILLE             33.61N 95.06W
04/10/2008                   RED RIVER          TX   LAW ENFORCEMENT

            SEVERAL TREES DOWNED ACROSS THE COUNTY. TREES DOWNED AT
            THE INTERSECTION OF HWY 82 AND 1699. TREES DOWNED AT FM
            195 AND HWY 137.

0605 AM     TSTM WND DMG     VALLIANT                34.00N 95.09W
04/10/2008                   MCCURTAIN          OK   LAW ENFORCEMENT

            TREES DOWNED IN TOWN.

0625 AM     TSTM WND DMG     1 E BROKEN BOW          34.03N 94.72W
04/10/2008                   MCCURTAIN          OK   LAW ENFORCEMENT

            TREES DOWNED EAST OF TOWN.

&&

MBERRY
Local storm report, Apr 10, 6:43 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
643 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     NON-TSTM WND DMG SHREVEPORT              32.47N 93.80W
04/10/2008                   CADDO              LA   BROADCAST MEDIA

            TREE AND POWELINES DOWNED AT THE 300 BLOCK OF
            INDEPENDENCE STREET AND WOODLAND WAY...WEST OF CURTIS
            LANE.

&&

MBERRY
Local storm report, Apr 10, 8:28 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
828 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     TSTM WND DMG     8 WNW JEFFERSON         32.81N 94.48W
04/10/2008                   MARION             TX   LAW ENFORCEMENT

            TREES AND POWERLINES ARE REPORTED DOWN BY LAW ENFORCEMENT
            IN THE PINE HARBOR AREA.

0800 AM     TSTM WND DMG     MARIETTA                33.17N 94.54W
04/10/2008                   CASS               TX   LAW ENFORCEMENT

            SEVERAL TREES REPORTED DOWN ALONG HWY 77 NEAR MARIETTA.

&&

18
Local storm report, Apr 10, 8:35 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
835 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 AM     TSTM WND DMG     LEARY                   33.47N 94.21W
04/10/2008                   BOWIE              TX   LAW ENFORCEMENT

            TREES DOWN. DAMAGE TO A HOME AND BARN. TRUCKS TURNED OVER
            BETWEEN LEARY AND HOOKS.

&&

MBERRY

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 3:42 AM CDTLake Wind AdvisorySHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more14 hr
Apr 10, 6:12 AM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier63 min
Apr 10, 8:28 AM CDTSevere Thunderstorm WarningSHVLafayette, Miller47 min
Apr 10, 9:09 AM CDTTornado WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada36 min
Apr 10, 9:33 AM CDTTornado WarningSHVNevada27 min
Apr 10, 5:30 AM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Red River, Smith, Titus, Upshur and 1 more45 min
Apr 10, 6:16 AM CDTSevere Thunderstorm WarningSHVGregg, Smith, Upshur, Wood59 min
Apr 10, 7:15 AM CDTSevere Thunderstorm WarningSHVCamp, Gregg, Morris, Rusk, Smith, Upshur45 min
Apr 10, 7:42 AM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris48 min
Apr 10, 7:55 AM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola, Rusk50 min

Nearby

Tornado Warnings in Arkansas, 2008Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.